# SDR DALA2025012900709

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N327DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55307
- Aircraft time: 506 hours, 229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL FIRE SMELL UPON STARTING APU AFTER LANDING. DISSIPATED AFTER A FEW MINUTES. PER NO GO ODI PREVENTION PROGRAM, T/S PER AMDS WORK CARD 0550- 2001. NO DISCREPANCIES OR ODORS OR RESIDUAL ODORS FOUND. MCC 220 DESK (MIKE) NOTIFIED. AMDS WORK CARD 0550-9001-A220 ACCOMPLISHED. (LP# 5806756)
